# SDR PAIR20160916S3570

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N326N
- Make and model: Braero BAE125800A
- Aircraft serial: 258140
- Aircraft time: 10,881 hours, 6,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Duct
- Part number: 258VF5011
- Condition: Broken
- Location: Acm
- Part time: 10,881 hours, 6,101 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 23,000 FT, AIRCRAFT EXPERIENCED REAR BAY OVERHEAT WARNING FOLLOWED BY CABIN ALTITUDE STARTING TO CLIMB.  ACFT RETURNED TO POINT OF DEPARTURE.  MAINTENANCE INSPECTOR FOUND ACM INLET DUCT BROKEN, ACM OUTLET CLAMP BROKEN, AND ACM TURBINE BLADES AND BEARINGS DAMAGED.  WE SUSPECT THE INLET DUCT BROKE ALLOWING THE ACM TO OVERSPEED DAMAGING THE ACM AND BREAKING THE OUTLET CLAMP.
